# SDR SIMA200115803

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Switch
- Part number: 83990137
- Part serial: 1979
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3423 - NR 1 THRUST REVERSER DISAGREE DURING TAKEOFF.  ABORTED TAKEOFF.  REMOVED AND REPLACED LOWER INBOARD UPPER OUTBOARD STOW SWITCH IAW EMB AMM 78-34-01-000.  OPS CHECK GOOD.  (M)
